Dear Doc: This problem has been going on for some time now (about a month & half). About a month & a half ago was in a very humid climate & purchased some underwear that was 78% nylon,same day I had protected sex with a girl I didn't know (though I dont believe this is sexual transmitted). The next morning, I began to have extreme itching on my scrotum and it was very red. I began to apply baby power and wash my genitals with LACTACYD (Lactic Acid, Lactoserum) skin cleanser. I applied the baby power and LACTACYD for about 4 -5 days, about 3-4 times daily. Symptoms I was having before I went to the Doc: Swollen meatus only after ejaculation, redness on top portion of urethra/head & red, dry, rugged itchy scrotum.
A little over a month ago I went to the doc and he gave me anti-fungal cream, I applied for 3 weeks, but no change in symptoms, I went back around 3 weeks ago and he prescribed Cortizone 1% cream. I applied the Cortizone all over my penis, my meatus is no longer swollen after ejac & my Ureatha/head isn't as red anymore, but flares up red after I masturbate and lasts for a few days. My scrotum is still red, dry, rugged skin, almost all itching has ceased.
I'm timed to go back to the Doc because he thinks im making this stuff up, but its hard to deny redness on my urethra/head/scrotum that has persisted there this long. I'm assuming I got contact dermatitis from the underwear and made my situation worse with the baby powder and LACTACYD? My question is: Is this ever going to go away? Is it possible that I could have this dry/rugged/red skin on my scrotum and redness on my urethra/head for the rest of my life? Since anti-fungal & cortizone aren't working is there any other medicines for skin irritations you know of I could suggest to the Doc? And any steps I could take to help heal my skin (i.e. apply warm wash cloth daily). This is really starting to bother me and I'm starting to believe this will never go away. Please help me, doc. Thank you.
I think you had eczema, not fungus, which is why the fungus cream didn't work. The cortisone cream did work, but it doesn't look that way to you, because you still see the leftover redness. Redness and apparent thickening of thin-skinned penis and scrotum skin can last a long time, sometimes months, but it goes away. I suggest you not look. Ask your doctor to send you to a skin doctor for confirmation, if necessary.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.